# SDR JJBA20240709004

- Difficulty date: July 9, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 41,508 hours, 27,949 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POSSIBLE SMOKE INTO CABIN, MAY HAVE BEEN CONDENSATION. DETERMINED TO BE CONDENSATION AND NOT SMOKE. OPS CHECK OF PACKS GOOD. NO ABNORMALITIES FOUND.
